Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Double logarithmic inequality with a sharp constant


Authors: S. Ibrahim, M. Majdoub and N. Masmoudi
Journal: Proc. Amer. Math. Soc. 135 (2007), 87-97
MSC (2000): Primary 49K20, 35L70
Published electronically: June 13, 2006
MathSciNet review: 2280178
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a Log Log inequality with a sharp constant. We also show that the constant in the Log estimate is ``almost'' sharp. These estimates are applied to prove a Moser-Trudinger type inequality for solutions of a 2D wave equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 49K20, 35L70

Retrieve articles in all journals with MSC (2000): 49K20, 35L70


Additional Information

S. Ibrahim
Affiliation: Department of Mathematics and Statistics, McMaster University, 1280 Main Street West, Hamilton, Ontario, Canada L8S 4L8
Email: ibrahims@math.mcmaster.ca

M. Majdoub
Affiliation: Département de Mathématiques, Faculté des Sciences de Tunis, Campus Universitaire 1060, Tunis, Tunisia
Email: mohamed.majdoub@fst.rnu.tn

N. Masmoudi
Affiliation: Department of Mathematics, Courant Institute of Mathematical Sciences, New York University, 251 Mercer St., New York, New York 10012
Email: masmoudi@cims.nyu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08240-2
PII: S 0002-9939(06)08240-2
Received by editor(s): January 9, 2005
Received by editor(s) in revised form: July 13, 2005
Published electronically: June 13, 2006
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2006 American Mathematical Society